# SDR IPXA2023113066828

- Difficulty date: November 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,373 hours, 13,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Lt Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* L/H KRUGER FLAP SURROUND HAS DAMAGE STRUCTURE DAMAGE INSTALLED NEW UPPER SKIN RIBS & STRUCTURE REF SRM 51-40-21
